# SDR AALA20130426022

- Difficulty date: April 26, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 36,471 hours, 14,947 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Skate Angle
- Part number: 147A320011
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STAB TO FUSELAGE PANEL SKATE ANGLE SUPPORT CHAFED IN SEVERAL AREAS.  REPLACED SKATE ANGLE PER AARD 51-10-05-1.
